# SDR DALA1312930614

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 88,974 hours, 41,316 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP CREW REPORTS DENT OR NICK ON LOWER AFT EDGE OF FWD CARGO DOOR.  INSPECTED AREA OF NICK AND SMOOTHED AS REQUIRED WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 52-30.
